For the last 6 months i have had this tickle in the back of my throat.. it come out of nowhere and don't stop until i throw up from coughing..it'll last for a couple weeks and then nothing for the next couple weeks...not being able to stand it anymore..i went to en ENT..he scoped me and said i have acid reflux..huh?? i don't ever feel like heart burn or any chestpain..the pills don't help and it's still weeks bothering me and weeks not...HELP ! Marie
Odd that you don't have GERD symptoms and he said that...I'd ask him what it was he found that made him decide...Maybe he didn't find anything significant and just had to come up with something? I'd be suspicious of an ENT doc making a GI doc's diagnosis...I know heavy sinus drainage causes an irritating cough that comes and goes...especially when allergies are in action...Have antihistamines worked? Did he tell you that you shouldn't take GERD meds like Prevacid (H2 blockers)more than 6 weeks, or you can get some vitamin and mineral deficiencies?..The pills would work if GERD was the problem...
I'd get a second ENT doc's opinion...And maybe try taking an antihistamine (over the counter) (I've found pseudofed works best)...See if that helps...
Have your doctor check you for whooping cough. If you cough so hard that you throw up, it may be that. If you have GERD or Reflux, you may not necessarily have heartburn or chestpain. Your stomach may secrete extra acid and this will cause symptoms like coughing/choking. If you do have GERD the medicine NEXIUM would help tremdously.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.